Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Have dark brown watery spotting, had IVF, positive test. Taking utrogestan, progynova. How stop bleeding?

Hi,I had IVF and have had my first blood test which was positive,I have had a dark brown watery spotting since day 10 past ET,and it is still goin,and is 13 days past ET.I am taking utrogestan 3 times a day as well as progynova.Could you tell me if I shld be worries!?I have anothe bloodtest on Tues.What can I do to make the spotting stop?
Asked On : Wed, 17 Apr 2013
Answers:  1 Views:  220
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Lab Tests
Medical Topics
OBGYN 's  Response
Dear Loamikok,
To start I would like to congratulate you for the positive test, wishing you an easy pregnancy and delivery.
I reassure you that the the discharge you describe is nothing to worry about at all.
Even if there is fresh bleeding, don't worry and only depend on the ultrasound pictures.
The medications you mentioned are fine, but I think you need to add another form of progesterone in the form of IM injection or suppository.
Finally take care and don't miss your appointments with your obstetrician.
Good luck.. Dr. Ahmed Bahaa.
Answered: Wed, 17 Apr 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor